# SDR CA960711010

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Drive Shaft
- Part number: A83021407
- Condition: Worn
- Location: Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP DRIVE ASSEMBLY WORN BETWEEN FLAP MOTOR AND SELECTOR, COTTER PIN MISSING AT FLAP DRIVE. REPLACED FLAP DRIVE, THREE U-JOINTS.
